Vol. 48, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Nonsolvable finite groups all of whose local subgroups are solvable, IV

John Griggs Thompson

Vol. 48 (1973), No. 2, 511–592
Abstract

In this paper, the simple N-groups are classified for which e 3 and 2 π4. This latter condition means that a Sylow 2-subgroup contains a normal elementary abelian subgroup of order 8 and does not normalize any nonidentity odd order subgroup.

Mathematical Subject Classification 2000
Primary: 20D05
Milestones
Received: 14 November 1971
Published: 1 October 1973
Authors
John Griggs Thompson